# SDR SWAA075233

- Difficulty date: October 22, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 70,737 hours, 66,528 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545776
- Condition: Corroded
- Location: Bs 707-727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT KEEL BEAM CORRODED BETWEEN BS 707 AND BS 727.  REMOVED AND REPLACED KEEL BEAM PER SRM.
